Please use this identifier to cite or link to this item:
Title: Consistency conditions for affine term structure models: II. Option pricing under diffusions with embedded jumps
Authors: Levendorskiǐ, S
First Published: Mar-2006
Citation: ANNALS OF FINANCE, 2006, 2 (2), pp. 207-224
DOI Link: 10.1007/s10436-005-0035-6
ISSN: 1614-2446
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.